advertisement
Question
Posted by: chubby | 2007/08/05

reductil

are there any long term side effects of using reductil? will i have a rebound effect when i stop using it? how else can i stop my cravings and control my appetite?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Chubby
According to my copy of MIMS, Reductil is associated with the following side-effects: chills, cardiovascular effects, gastrointestinal disturbances, central nervous system effects, sweating (basically these effects would only occur while you take the medication and it does not mean that you would experience any side-effects at all - you will have to try Reductil to see what effects it has on you). This medication is not addictive. It is a schedule 5 drug so you must have it prescribed by a medical dr and he will have to monitor your progress. I would also recommend that you consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will work out a diet that will assist with weight loss and the control of your appetite. Combine your medication and diet with regular exercise to obtain the best results (e.g. join a gym or Walk for Life).
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement